# SDR DXTA200500944

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 7,985 hours, 6,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT DURING BRAKE CHECK CAPTAINS LEFT BRAKE WENT ALL THE WAY TO THE FLOOR.  UPON ACTIVATION OF THE CO-PILOTS LEFT BRAKE, BOTH BECAME SPONGY.  RESET BRAKE SHUTTLE VALVES, BLED BRAKE SYSTEM.  PERFORMED SEVERAL BRAKE CHECKS STILL AND WHILE TAXIING WITH POWER BRAKE SELECTED ON AND OFF.  NEVER GOT BRAKES TO FAIL.  SOLID BRAKE PEDALS AT ALL TIMES IAW MODEL 560 MM 32-42-00.
